Theta characteristics of an algebraic curve
Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 4 (1971) no. 2, p. 181-192
@article{ASENS_1971_4_4_2_181_0,
     author = {Mumford, David},
     title = {Theta characteristics of an algebraic curve},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 4},
     number = {2},
     year = {1971},
     pages = {181-192},
     doi = {10.24033/asens.1209},
     zbl = {0216.05904},
     mrnumber = {45 \#1918},
     language = {en},
     url = {http://http://www.numdam.org/item/ASENS_1971_4_4_2_181_0}
}
Mumford, David. Theta characteristics of an algebraic curve. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 4 (1971) no. 2, pp. 181-192. doi : 10.24033/asens.1209. http://www.numdam.org/item/ASENS_1971_4_4_2_181_0/

[B] N. Bourbaki, Éléments de Mathématiques, Hermann, Paris.

[D-M] P. Deligne and D. Mumford, Irreducibility of the space of curves, Publ. I. H. E. S., vol. 36, 1969. | Numdam | MR 41 #6850 | Zbl 0181.48803

[G] A. Grothendieck, Groupe de Brauer, in Dix Exposés, North Holland, 1968. | Zbl 0198.25901 | Zbl 0193.21503

[K] Krazer, Lehrburch der theta-funktionen, Teubner, 1903.

[L 1] S. Lang, Abelian varieties, Wiley-Interscience, 1959. | MR 21 #4959 | Zbl 0098.13201

[L 2] S. Lang, On quasi-algebraic closure (Annals of Math., vol. 55, 1952, p. 373). | MR 13,726d | Zbl 0046.26202

[M 1] D. Mumford, Abelian varieties, Oxford University Press, 1970. | MR 44 #219 | Zbl 0223.14022

[M 2] D. Mumford, On the equations defining abelian varieties (Inv. Math., vol. 1, 1966). | MR 34 #4269 | Zbl 0219.14024

[R] B. Riemann, Collected Works, Dover edition, 1953.

[S] C. S. Seshadri, Space of unitary vector bundles on a compact Riemann surface (Annals of Math., vol. 85, 1967). | MR 38 #1693 | Zbl 0173.23001

[W] A. Weil, Variétés abéliennes, Hermann, Paris, 1948. | Zbl 0037.16202

[Wi] Wirtinger, Untersuchungen über thetafunktionen, Teubner, 1895. | JFM 26.0514.01